DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8127

Title: A NEW ALGORITHM FOR THE DISCRETE COSINE TRANSFORM OF ARBITRARY NUMBER OF POINTS
Authors: WAGH, MD
GANESH, H
Issue Date: 1980
Publisher: IEEE COMPUTER SOC
Citation: IEEE TRANSACTIONS ON COMPUTERS, 29(4), 269-277
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/8127
http://hdl.handle.net/10054/8127
ISSN: 0018-9340
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback